# SDR AALA2018090549037

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 40,240 hours, 19,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT OFF LIGHT DISAGREES WITH ARM SWITCH. OPERATED EMERGENCY LIGHT SWITCH SEVERAL TIMES, LIGHT CORRESPONDS WITH SWITCH IAW AMM 33-51-00.
